Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a conjecture of Gross

Author: Hui Hsiung Kuo
Journal: Proc. Amer. Math. Soc. 50 (1975), 379-382
MSC: Primary 60H05; Secondary 28A40
MathSciNet review: 0370757
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Gross' conjecture about the generalized Laplacian is proved as a consequence of the main theorem.

References [Enhancements On Off] (What's this?)

  • [1] C. M. Elson, An extension of Weyl's lemma to infinite dimensions, Trans. Amer. Math. Soc. 194 (1974), 301-324. MR 0343022 (49:7766)
  • [2] L. Gross, Potential theory of Hilbert space, J. Functional Analysis 1 (1967), 123-181. MR 37 #3331. MR 0227747 (37:3331)
  • [3] H.-H. Kuo, Stochastic integrals in abstract Wiener space, Pacific J. Math. 41 (1972), 469-483. MR 46 #5561. MR 0306435 (46:5561)
  • [4] H. P. McKean, Jr., Stochastic integrals, Probability and Math. Statist., no. 5, Academic Press, New York and London, 1969. MR 40 #947. MR 0247684 (40:947)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60H05, 28A40

Retrieve articles in all journals with MSC: 60H05, 28A40

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society